MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME
Model Number ATELLICA SAMPLE HANDLER PRIME
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that after opening and/or shutting drawer 2 on an atellica sample handler prime, the wire underneath was trapped and sparking.The customer removed all quality control materials and performed controlled shut down of the sample handler primary (sp) and sample handler additional (sa).A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse inspected the instrument and noted that the harness was cut by drawer sliding in and out.The cse removed power to the gantry, from the control storage area and gripper amplifier, replaced the primary control assembly (pca) drawer vision system (dvs) photo interrupter board and restored power, ran dvs drawer alignment and drawer griper to drawer alignment and replaced damaged harness.Siemens evaluated the event and concluded that the event was resolved by the replacement of the damaged harness.The instrument is performing according to specifications.No further evaluation of the device is required.
 
Event or Problem Description
The customer reported that after opening and/or shutting drawer 2 on an atellica sample handler prime, the wire underneath was trapped and sparking.The customer stopped the instrument and closed the drawer.There were no visible flames or smoke due to the incident.There was no injury reported.There are no known reports of adverse health consequences due to the event.

Brand Name
ATELLICA SAMPLE HANDLER PRIME
Common Device Name
ATELLICA SAMPLE HANDLER PRIME
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd.
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key19004470
Report Number2432235-2024-00061
Device Sequence Number8446208
Product Code JJE
UDI-Device Identifier00630414002439
UDI-Public00630414002439
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA SAMPLE HANDLER PRIME
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown